Communications in Mathematical Physics

Rigged Hilbert spaces in quantum mechanics

J. E. Roberts

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 3, Number 2 (1966), 98-119.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103839388

Mathematical Reviews number (MathSciNet)
MR0228243

Zentralblatt MATH identifier
0144.23404

Subjects
Primary: 81.46
Secondary: 46.00

Citation

Roberts, J. E. Rigged Hilbert spaces in quantum mechanics. Communications in Mathematical Physics 3 (1966), no. 2, 98--119. http://projecteuclid.org/euclid.cmp/1103839388.


Export citation